Alert archive / Nebraska / Tornado Warnings in 2014

Tornado Warning 19, NWS Hastings, NE

June 3, 2014Merrick County, Nance County, Polk County, Nebraska

NWS Hastings, NE issued this tornado warning at Jun 3, 2014, 5:44 PM CDT for Merrick County, Nance County, Polk County, Nebraska. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2014, 5:44 PM CDT (22:44 UTC)
Expired
Jun 3, 2014, 6:30 PM CDT
In force
46 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

Counties Merrick County, NE, Nance County, NE, Polk County, NE

The radar

The Omaha radar (KOAX), 120 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 6:15 PM CDTTSTM WND DMGFullerton, NESEVERAL TREES DAMAGED AND A ROOF WAS BLOWN OFF A BUILDING AROUND THE FULLERTON...BELGRADE AREAS. PUBLIC REPORTS TO DISPATCH.
Jun 3, 6:19 PM CDTHAIL 14 Ne Silver Creek, NE35-45 MPH WINDS ALSO REPORTED.
Jun 3, 6:19 PM CDTHAIL 1.756 S Duncan, NEHAIL UP TO GOLF BALL SIZE ACCOMPANIED BY ESTIMATED WIND GUSTS BETWEEN 60 AND 70 MPH. TIME ESTIMATED FROM RADAR.
Jun 3, 6:30 PM CDTTSTM WND GST 653 Ne Shelby, NEBRANCHES AT LEAST 4 INCHES DIAMETER DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 1:12 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

372 
WFUS53 KGID 032244
TORGID
NEC121-125-143-032330-
/O.NEW.KGID.TO.W.0019.140603T2244Z-140603T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
544 PM CDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  NANCE COUNTY IN CENTRAL NEBRASKA...
  NORTHEASTERN MERRICK COUNTY IN CENTRAL NEBRASKA...
  NORTHERN POLK COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 630 PM CDT
    
* AT 544 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR FULLERTON...OR 28 MILES WEST OF
  COLUMBUS...MOVING EAST AT 50 MPH.

  HAZARD...TORNADO AND BASEBALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  GENOA AROUND 555 PM CDT.
  SILVER CREEK AROUND 600 PM CDT.
  SHELBY AROUND 620 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 4126 9813 4148 9812 4148 9810 4150 9809
      4150 9805 4151 9804 4153 9771 4140 9770
      4140 9760 4134 9760 4137 9751 4136 9747
      4139 9737 4114 9737
TIME...MOT...LOC 2244Z 292DEG 45KT 4142 9790 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

HALBLAUB
3 follow-up statements
919 
WWUS53 KGID 032256
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
556 PM CDT TUE JUN 3 2014

NEC121-125-143-032330-
/O.CON.KGID.TO.W.0019.000000T0000Z-140603T2330Z/
NANCE NE-MERRICK NE-POLK NE-
556 PM CDT TUE JUN 3 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NANCE...
NORTHEASTERN MERRICK AND NORTHERN POLK COUNTIES...
    
AT 555 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SILVER CREEK...OR 21 MILES WEST OF COLUMBUS...MOVING
SOUTHEAST AT 50 MPH.

HAZARD...TORNADO AND BASEBALL SIZE HAIL. IN ADDITION...DAMAGING 
         STRAIGHT LINE WINDS ARE LIKELY...PARTICULARLY ACROSS 
         NORTHEASTERN MERRICK AND NORTHERN POLK COUNTIES.

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  SILVER CREEK AROUND 605 PM CDT.
  OSCEOLA AROUND 615 PM CDT.
  SHELBY AROUND 620 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 4126 9813 4148 9812 4148 9810 4150 9809
      4150 9805 4151 9804 4153 9771 4140 9770
      4140 9760 4134 9760 4137 9751 4136 9747
      4139 9737 4114 9737
TIME...MOT...LOC 2255Z 294DEG 42KT 4136 9776 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

HALBLAUB
679 
WWUS53 KGID 032310
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
610 PM CDT TUE JUN 3 2014

NEC121-125-143-032330-
/O.CON.KGID.TO.W.0019.000000T0000Z-140603T2330Z/
NANCE NE-MERRICK NE-POLK NE-
610 PM CDT TUE JUN 3 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EAST
CENTRAL NANCE...NORTHEASTERN MERRICK AND NORTHERN POLK COUNTIES...
    
AT 610 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR DUNCAN...OR 12 MILES SOUTHWEST OF COLUMBUS...MOVING
EAST AT 50 MPH.

HAZARD...TORNADO AND BASEBALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  SHELBY AROUND 620 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 4122 9778 4139 9778 4148 9771 4140 9770
      4140 9760 4134 9760 4137 9751 4136 9747
      4139 9737 4114 9737
TIME...MOT...LOC 2310Z 292DEG 44KT 4133 9755 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

HALBLAUB
442 
WWUS53 KGID 032319
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
619 PM CDT TUE JUN 3 2014

NEC121-125-032328-
/O.CAN.KGID.TO.W.0019.000000T0000Z-140603T2330Z/
NANCE NE-MERRICK NE-

619 PM CDT TUE JUN 3 2014

...THE TORNADO WARNING FOR EAST CENTRAL NANCE AND NORTHEASTERN
MERRICK COUNTIES IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
100 AM CDT WEDNESDAY MORNING FOR SOUTHEAST NEBRASKA.

LAT...LON 4114 9737 4119 9760 4131 9762 4132 9760
      4134 9760 4134 9757 4137 9751 4136 9747
      4139 9737
TIME...MOT...LOC 2318Z 292DEG 45KT 4129 9741 

$$

NEC143-032330-
/O.CON.KGID.TO.W.0019.000000T0000Z-140603T2330Z/
POLK NE-
619 PM CDT TUE JUN 3 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHEASTERN POLK COUNTY...
    
AT 618 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SHELBY...OR 10 MILES SOUTH OF COLUMBUS...MOVING EAST
AT 50 MPH.

HAZARD...TORNADO AND BASEBALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN POLK COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 4114 9737 4119 9760 4131 9762 4132 9760
      4134 9760 4134 9757 4137 9751 4136 9747
      4139 9737
TIME...MOT...LOC 2318Z 292DEG 45KT 4129 9741 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

HALBLAUB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 3, 2:19 PM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jun 3, 2:19 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
219 PM CDT TUE JUN 3 2014

.MESOSCALE DISCUSSION...
ISSUED AT 219 PM CDT TUE JUN 3 2014

LATEST ANALYSIS OF SATELLITE AND SFC OBS INDICATES THE PRIMARY
DISCERNABLE CONVERGENCE BOUNDARY IS SETTING UP FROM NW-SE ALONG A
LINE FROM LOUP CITY-GRAND ISLAND-YORK-BEATRICE. OVER THE LAST 2
HRS...WINDS S OF THIS LINE HAVE VEERED TO AROUND 160. THE CU FIELD
IS BECOME RATHER AGGITATED FROM GRAND ISLAND-HEBRON-BEATRICE.
UPDRAFTS HAVE BEEN TRYING TO FORM. WE ARE ALSO SEEING CU BUBBLING
OVER LINCOLN COUNTY. THE HRRR CONTS TO INSIST ON CONVECTIVE
INITIATION IN THIS AREA.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 133 PM CDT TUE JUN 3 2014

ALOFT: THE SHORTWAVE TROF RESPONSIBLE FOR THE SEVERE TSTM THREAT
WILL DEPART FOR THE GREAT LAKES TONIGHT...FOLLOWED BY A SHORTWAVE
RIDGE TOMORROW. MEANWHILE...THE NEXT TROF IS ALREADY MOVING ONTO
THE W COAST AND WILL CROSS THE NRN ROCKIES BY TOMORROW EVENING.

SURFACE: LEE CYCLOGENESIS WAS IN PROGRESS. THIS LOW WILL HEAD E
ALONG THE KS-NEB BORDER TONIGHT AND HEAD INTO THE OHIO VALLEY
TOMORROW. IN ITS TAKE...THE FRONT THAT CURRENTLY BISECTS NEB WILL
SAG S INTO THE SRN PLAINS AND BECOME STATIONARY. WEAK HIGH PRES
BUILDS IN TOMORROW.

REST OF THIS AFTERNOON: WE EXPECT SEVERAL CLASSIC SUPERCELLS TO
FORM OVER S-CNTRL NEB. GIVEN THE MODERATE-HIGH INSTABILITY...
MLCAPE UP TO 3500 J/KG AND 0-1 KM SHEAR...AND SUFFICIENT TO
SIGNIFICANT 0-1 KM AND 0-3 KM SRH...HIGH-END SEVERE WX IS
EXPECTED WITH THESE SUPERCELLS.

REMEMBER...THESE STORMS WILL NOT FORM EVERYWHERE. JUST BE AWARE
THAT IF A THUNDERSTORM FORMS IN YOUR VICINITY...HAVE A PLAN FOR
WHERE YOU WILL TAKE SHELTER AND BE READY FOR THREATENING WX.

CONT TO FOLLOW ALL WATCHES/WARNINGS FROM THIS OFFICE REGARDING
SEVERE WX.

TONIGHT: WE WILL NEED TO MONITOR N-CNTRL KS FOR SUPERCELL
DEVELOPMENT ALONG OR AHEAD OF THE DRYLINE. OTHERWISE...TSTMS WILL
EXIT THE FCST AREA BY 10 PM.

WED: QUIET AND DRY. TEMPS BACK TO NEAR NORMAL. WE MAY NOT BE HIGH
ENOUGH WITH THE WINDS DURING THE MORNING. INITIAL MIXING MAY BRING
DOWN HIGHER WINDS FORENOON.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 133 PM CDT TUE JUN 3 2014

DUE TO THE MODERATE RISK FOR SEVERE WX THIS AFTERNOON...WE WILL
FOREGO THE EXTENDED DISC.

OVERALL TREND WILL BE FOR COOLER TEMPS...POSSIBLY WITH ONE DAY OF
MUCH BELOW NORMAL HIGHS /10F OR MORE/. SUNDAY HIGHS COULD STRUGGLE
TO REACH 70F.

MULTIPLE LOW CHANCES FOR SHWRS/TSTMS BUT IT LOOKS LIKE THE "BEST"
CHANCE WILL BE FRI NIGHT WITH THE STRONGEST COLD FRONT WE HAVE
SEEN SINCE MID MAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1211 PM CDT TUE JUN 3 2014

THIS AFTERNOON: MVFR CIGS SHOULD LIFT TO LOW-END VFR 19Z-20Z AND
THEN WE SHOULD LOSE THE CIGS. ISOLATED IFR TSTMS WILL DEVELOP. NO
GUARANTEES THEY HIT THE TERMINAL. SO THE TAF IS CONSERVATIVE FOR
NOW BUT WATCH FOR AMENDMENTS. SE WINDS WILL OCCASIONALLY BE GUSTY.
CONFIDENCE: MEDIUM

TONIGHT: TSTM THREAT SHOULD BE OVER BY 02Z-03Z LEAVING VFR. A COOL
FRONT WILL MOVE THRU 07Z-09Z AND THIS SHOULD RESULT IN MVFR
STRATUS CIGS. WINDS WILL SHIFT FROM SE TO NW. CONFIDENCE: MEDIUM

WED THRU 18Z: MVFR STRATUS SHOULD LAST THRU MOST OF THE MORNING
WITH CIGS GRADUALLY LIFTING AND BECOMING VFR AROUND 5K FT 17Z-19Z.
NW WINDS AVERAGE 15 KTS...BUT COULD BE GUSTY 12Z-15Z AS INITIAL
MIXING COMMENCES. CONFIDENCE: MEDIUM

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ005>007-017>019.

&&

MESOSCALE...HALBLAUB
SHORT TERM...HALBLAUB
LONG TERM...HALBLAUB
AVIATION...HALBLAUB
Hazardous weather outlook, Jun 3, 4:18 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
418 PM CDT TUE JUN 3 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
041200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
418 PM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

DANGEROUS THUNDERSTORMS CAPABLE OF PRODUCING LONG TRACK
TORNADOES...HAIL OF BASEBALL SIZE AND DAMAGING WINDS OF 70 MPH
ARE POSSIBLE UNTIL 9 PM MAINLY ACROSS SOUTH CENTRAL NEBRASKA.
VERY HEAVY RAINFALL IN EXCESS OF TWO INCHES COULD ACCOMPANY THE
STORMS WHICH MAY CAUSE AREAS OF LOWLAND FLOODING...ESPECIALLY FOR
LOCATIONS WHICH RECEIVED HEAVY RAINFALL OVER THE WEEKEND.

ALSO...A WIND ADVISORY IS IN EFFECT FOR NORTH CENTRAL KANSAS UNTIL
9 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

INTERMITTENT CHANCES FOR THUNDERSTORMS EXIST WEDNESDAY NIGHT
THROUGH SATURDAY NIGHT AND AGAIN ON MONDAY. STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE ACROSS NORTH CENTRAL KANSAS ON
FRIDAY...AND ACROSS PORTIONS OF NORTH CENTRAL KANSAS AND SOUTH
CENTRAL NEBRASKA ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT SHOULD BE PREPARED
FOR SEVERE WEATHER OPERATIONS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Jun 3, 5:02 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
502 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     TSTM WND DMG     2 N ELYRIA              41.71N 99.01W
06/03/2014                   VALLEY             NE   COUNTY OFFICIAL

            PIVOTS OVERTURNED N OF ELYRIA

&&

PBEDA
Local storm report, Jun 3, 5:04 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
504 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     TORNADO          5 W GREELEY             41.55N 98.63W
06/03/2014                   GREELEY            NE   LAW ENFORCEMENT

            TORNADO REPORTED BY LAW ENFORCEMENT BETWEEN GREELEY AND
            SCOTIA. EST LOCATION 5W OF GREELEY

&&

PBEDA
Local storm report, Jun 3, 5:05 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
505 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     2 N ELYRIA              41.71N 99.01W
06/03/2014                   VALLEY             NE   COUNTY OFFICIAL

            PIVOTS OVERTURNED N OF ELYRIA

&&

PBEDA
Local storm report, Jun 3, 5:08 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
508 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TORNADO          8 W SPALDING            41.69N 98.52W
06/03/2014                   GREELEY            NE   COUNTY OFFICIAL

            BRIEF TORNADO REPORTED 8W OF SPALDING BY TRAINED SPOTTER.

&&

PBEDA
Special weather statement, Jun 3, 5:09 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
509 PM CDT TUE JUN 3 2014

NEZ040-041-046>048-032230-
GREELEY NE-NANCE NE-MERRICK NE-SHERMAN NE-HOWARD NE-
509 PM CDT TUE JUN 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOWARD...SOUTHERN
GREELEY...WESTERN NANCE...NORTHWESTERN MERRICK AND NORTHEASTERN
SHERMAN COUNTIES UNTIL 530 PM CDT...

AT 508 PM CDT...DOPPLER RADAR WAS TRACKING A GUST FRONT ASSOCIATED
WITH A SEVERE THUNDERSTORMS OVER NORTHERN GREELEY COUNTY. THIS GUST
FRONT WAS MOVING SOUTHEAST AT 45 MPH.

WHILE THIS THUNDERSTORM WILL REMAIN NORTH OF THE AREA...WIND GUSTS
OF 50 TO 55 MPH WILL BE POSSIBLE AS THIS GUST FRONT PASSES.

LOCATIONS IMPACTED INCLUDE...
FULLERTON...SCOTIA...WOLBACH...ELBA...BELGRADE...COTESFIELD AND
CUSHING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4146 9833 4148 9819 4148 9810 4150 9809
      4150 9805 4151 9800 4129 9791 4126 9875
      4153 9875
TIME...MOT...LOC 2208Z 310DEG 38KT 4152 9850 4146 9866

HALBLAUB
Local storm report, Jun 3, 5:27 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
527 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             SPALDING                41.69N 98.36W
06/03/2014  M1.75 INCH       GREELEY            NE   COUNTY OFFICIAL

            TRAINED SPOTTER REPORTED GOLF BALL SIZED HAIL FALLING IN
            TOWN.

0516 PM     TORNADO          WOLBACH                 41.40N 98.39W
06/03/2014                   GREELEY            NE   LAW ENFORCEMENT

            TORNADO REPORTED CROSSING HWY 281 BETWEEN MILE MARKER 102
            AND 103

&&

PBEDA

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:39 AM CDTSpecial Weather StatementGIDGreeley, Valley51 min
Jun 3, 7:29 AM CDTSpecial Weather StatementGIDHoward, Sherman31 min
Jun 3, 4:08 PM CDTSpecial Weather StatementGIDGreeley22 min
Jun 3, 4:10 PM CDTTornado WarningGIDGreeley, Valley35 min
Jun 3, 4:43 PM CDTTornado Warning Tornado observedGIDGreeley, Valley47 min
Jun 3, 4:52 PM CDTTornado WarningGIDGreeley, Valley38 min
Jun 3, 5:09 PM CDTSpecial Weather StatementGIDNance21 min
Jun 3, 5:15 PM CDTTornado Warning Tornado observedGIDNance30 min
Jun 3, 6:17 PM CDTSevere Thunderstorm WarningGIDGreeley, Sherman, Valley43 min
Jun 3, 6:28 PM CDTSevere Thunderstorm WarningGIDPolk17 min
Jun 3, 6:53 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Sherman, Valley67 min

Nearby

Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.